# SDR SWAA2021021844722

- Difficulty date: January 15, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Broken
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EXTERNAL SKIN FASTENER ON DRAG ANGLE AT BS 540 LT SIDE AT LEVEL STR 22L AT LOWER FUSELAGE (1 EA).  REPLACED EXTERNAL SKIN FASTENER ON DRAG ANGLE AT BS 540 LT SIDE AT LEVEL STR 22L AT LOWER FUSELAGE (1 EA) IAW B737-700 SRM 51-40-02-0G-0.
